# SDR 2003FA0001076

- Difficulty date: September 25, 2003
- Submitted: October 22, 2003
- Operation: General aviation
- Aircraft: N6093K
- Make and model: Snias AS350B2
- Aircraft serial: 2709
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Module
- Condition: Damaged
- Location: Eng Compressor
- Part time: 1,403 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED ENGINE WOULD NOT START AFTER FUEL STOP.  AFTER 45 MINUTES ANOTHER ATTEMPT WAS MADE.  ENGINE STARTED AND RAN NORMALLY.  AIRCRAFT RETURNED THE FOLLOWING DAY.  DURING OTHER SCHEDULED MAINTENANCE THE AXIAL COMPRESSOR WAS TURNED BY HAND.  A NOTICEABLE DRAG WAS EXPERIENCED ALONG WITH A SQUEAK DURING ROTATION.  THE MODULE 02/03 ASSEMBLY WAS REMOVED FOR RETURN TO MFG ENGINE FACILITY FOR EVALUATION AND/OR REPAIR.
